# SDR CALA2022102802978

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cleat
- Part number: D5323052620017
- Condition: Corroded
- Location: R/H Fr27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR27 BETWEEN STRINGERS 41R-42R HAS CORROSION A T CLEAT DOT M093. PER HAECO LCQ NON-ROUTINE 9294244/44244 GENERA TED BY V919150. SPEC: A3NB-53-3-6105. REMOVED AND REPLACED CLEAT FWD CARGO R/H FR27 BETWEEN STRINGERS 41R-42R P/N 5323052620017 P.O 1122488.1 IAW A319 SRM 51-42-11/00 1. RESTORED PROTECTIVE COATINGS IAW A319 SRM 51-23-11/001. DOT R EMOVED PER MECH V9235324 INSP V061704
